Table of Contents Author Guidelines Submit a Manuscript
Erratum

An erratum for this article has been published. To view the erratum, please click here.

Journal of Applied Mathematics
Volume 2013, Article ID 514984, 9 pages
http://dx.doi.org/10.1155/2013/514984
Research Article

Ranks of a Constrained Hermitian Matrix Expression with Applications

Department of Mathematics, East China University of Science and Technology, Shanghai 200237, China

Received 12 November 2012; Accepted 4 January 2013

Academic Editor: Yang Zhang

Copyright © 2013 Shao-Wen Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.